# SDR AALA20021898

- Difficulty date: December 24, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS AT SEAT 29H INOPERATIVE.  RECONNECT EMERGENCY EXIT LIGHT ASSEMBLY TO HARNESS AT SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
